# SDR KCSA061219

- Difficulty date: July 18, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Nose Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN NOSE CARGO DOOR SKIN FWD OF BS 220, I/B OF STR 43L.
